# SDR DALA2015121407588

- Difficulty date: December 12, 2015
- Submitted: December 14, 2015
- Operation: Air carrier
- Aircraft: N992DL
- Make and model: Doug MD-88
- Aircraft serial: 53344
- Aircraft time: 61,722 hours, 44,342 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Condition: Damaged
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ELONGATED HOLE ON RIB AT RT HORIZONTAL STABILIZER OUTER CONSTANT SECTION REAR SPAR BS XH=27.234 ELONGATED HOLE WAS REPAIR IAW ETI-88-15-418 AND ER/A 541547-14, REV ORIGINAL.
